Volume 1 (2017)

Issue 2

  • Eberhard MALKOWSKY and Vladimir RAKOČEVIĆ,
    Some results in metric fixed point theory,
    Volume 1, Issue 2, Pages:64-112, Year: 2017, Article Id: 2017:6 PDF

  • Marija CVETKOVIĆ and Vladimir RAKOČEVIĆ,
    α-admissible contractions on quasi-metric-like space,
    Volume 1, Issue 2, Pages:113-124, Year: 2017, Article Id: 2017:7 PDF

  • Janusz BRZDĘK,
    Remarks on solutions to the functional equations of the radical type,
    Volume 1, Issue 2, Pages:125-135, Year: 2017, Article Id: 2017:8 PDF

  • Saïd ABBAS, Mouffak BENCHOHRA, Johnny HENDERSON and Jamal E. LAZREG,
    Weak Solutions for a Coupled System of Partial Pettis Hadamard Fractional Integral Equations,
    Volume 1, Issue 2, Pages:136-146, Year: 2017, Article Id: 2017:9 PDF

  • Inci M. ERHAN,
    Geraghty type contraction mappings on Branciari b-metric spaces,
    Volume 1, Issue 2, Pages:147-160, Year: 2017, Article Id: 2017:10 PDF

Issue 1

  • Selma GÜLYAZ-ÖZYURT,
    On some alpha-admissible contraction mappings on Branciari b-metric spaces,
    Volume 1, Issue 1, Pages: 1-13, Year: 2017, Article Id: 2017:1 PDF

  • Nutefe Kwami AGBEKO,
    On some Banach lattice-valued operators: A Survey,
    Volume 1, Issue 1, Pages: 14-40, Year: 2017 , Article Id: 2017:2 PDF

  • Theodore A. BURTON and Ioannis K. PURNARAS,
    Finding the Fixed Points Inside Large Mapping Sets: Integral Equations,
    Volume 1, Issue 1, Pages: 41-47, Year: 2017, Article Id: 2017:3 PDF

  • Dong ZHANG,
    Study the topology of Branciari metric space via the structure proposed by Csaszar,
    Volume 1, Issue 1, Pages: 48-56, Year: 2017, Article Id: 2017:4 PDF

  • Andreea FULGA and Alexandrina PROCA,
    A new Generalization of Wardowski Fixed Point Theorem in Complete Metric Spaces,
    Volume 1, Issue 1, Pages: 57-63, Year: 2017, Article Id: 2017:5 PDF

Advertisements